A note on disconjugate linear differential equations of the second order with periodic coefficients
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 93-101
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1979_18_1_a9,
author = {Stan\v{e}k, Svatoslav},
title = {A note on disconjugate linear differential equations of the second order with periodic coefficients},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {93--101},
year = {1979},
volume = {18},
number = {1},
mrnumber = {0589851},
zbl = {0466.34014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a9/}
}
TY - JOUR AU - Staněk, Svatoslav TI - A note on disconjugate linear differential equations of the second order with periodic coefficients JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1979 SP - 93 EP - 101 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a9/ LA - en ID - AUPO_1979_18_1_a9 ER -
%0 Journal Article %A Staněk, Svatoslav %T A note on disconjugate linear differential equations of the second order with periodic coefficients %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1979 %P 93-101 %V 18 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a9/ %G en %F AUPO_1979_18_1_a9
Staněk, Svatoslav. A note on disconjugate linear differential equations of the second order with periodic coefficients. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 93-101. http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a9/